# SDR AALA202012089008

- Difficulty date: December 7, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 9,195 hours, 3,827 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LT AFT LAVATORY HAD ERRONEOUS SMOKE ALERT FOR APPROXIMATELY 2 MINUTES DURATION WITH NO EVIDENCE OF SMOKE/FUMES/FIRE.  REPLACED SMOKE DETECTOR IN LT AFT LAVATORY, IAW AMM 26-14-01.  OPERATIONS CHECK GOOD.
